# SDR DHL2007362507

- Difficulty date: January 19, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SUPPORT BEAM AND SEAT TRACK FLANGE HAS CORROSION AT RBL 17 BETWEEN FRAME 18 THRU FRAME 38B.  CORROSION REMOVED ON SEAT TRACK FLANGE AN SEAT TRACK SUPPORT BEAM FROM FR 18 THRU FR 38B AT RBL 17 AS PER A300 SRM 51-40-11.  FOUND SECTIONS OUT OF LIMITS SEVERAL SPOTS IAW A300 SRM 53-10-00 FIG 612.  REMOVED AND REPLACED SEAT TRACK SECTIONS FROM FR 18.5 TO FR 38B AT RBL 17 IAW A300 SRM 51-40-00, 53-10-10, 51-40-12, 51-10-40, 51-30-30.  THIS A PERMANENT REPAIR.
